MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G18778
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: postal code: (b)(6).E3: occupation: sr.Clinical risk advisor.G4: pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, during a ureteroscopy with laser lithotripsy, when attempting to use an ncircle tipless stone extractor it was found to be "faulty" and not working.It was noted that "unexpected or prolonged care was required." there was no serious harm reported.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: health effect - impact code (annex f) investigation ¿ evaluation it was reported, during a ureteroscopy with laser lithotripsy, when attempting to use an ncircle tipless stone extractor it was found to be "faulty" and not working.It was noted that "unexpected or prolonged care was required." there was no serious harm reported.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One device was returned to cook for evaluation.The handle was in closed position.The handle does actuate the basket formation.The reported failure could not be duplicated.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records showed no other complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device does not contain information relevant to the reported event.Based on the information provided, inspection of the returned device, and the results of the investigation, the cause for the issue could not be established.The returned device's basket formation did actuate.The reported failure could not be duplicated.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute toa death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24083014
Report Number1820334-2026-00049
Device Sequence Number5878615
Product Code FFL
UDI-Device Identifier00827002187788
UDI-Public(01)00827002187788(17)280917(10)16787938
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18778
Device Catalogue NumberNTSE-022115-UDH
Device Lot Number16787938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown